Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am having pains in my lower left abdomen below the appendix

I am having pains in my lower left abdomen below the appendix and of recent i have been unirating alot and am thinking the place is a bit inflamed and very close to my bladder, the pain is still there what can be the problem.thanks
Asked On : Tue, 12 Jan 2010
Answers:  3 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

It could be a Urinary Tract Infection. You should see a Dr. Does it burn when you Urinate? If so Drink Cranberry Juice. It Flushes your system.

Answered: Thu, 14 Jan 2010
  User's Response
Probable causes:
Urinary infection; cystitis
lower ureteric calculus is also likely.
adequate liquids to produce about 2.5 Liters of urine per day.
carnberry juice, orange juice or lime water would help.
Do not try to hold urine for long.
avoid diuretics
have clear bowel
Answered: Sun, 30 Jan 2011
  Anonymous's Response

you have urinary tract infection probably. drink lot of milk and warm water, piss as mush as possible to piss out the infection

Answered: Tue, 12 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor